# SDR CA190319013

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus BD-500-1A11
- Engine: PW1524G
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: 1018392
- Condition: Malfunctioned
- Location: Stator Vane
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) RH FADEC FAULT 1, R ENG LPC SVA ACTUATOR NOT IN COMMAND POSITION. LPC SVA ACTUATOR REPLACED.  LOW-PRESSURE COMPRESSOR (LPC)  STATOR VANE ACTUATOR (SVA)
